# SDR HAIHEEA9451

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5034T91P06
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP THREADS STRIPPED IN LINE.
